# SDR AALA201604139002

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 42,960 hours, 25,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR SLIDE, WHITE LANYARD NOT INSTALLED CORRECTLY.  CORRECTLY INSTALLED LANYARD IAW AMM 25-62-44.
